Sedative-hypnotic poisoning is a condition caused by excessive intake of sleeping pills, leading to a series of excessive central nervous system depression symptoms. Sleeping pills have sedative and hypnotic effects; excessive doses can anesthetize the entire body, including the medullary center, manifesting as drowsiness, emotional instability, difficulty concentrating, memory impairment, slurred speech, unsteady gait, nystagmus, ataxia, and pronounced respiratory depression.
This section is being translated and completed.
This section is being translated and completed.
This section is being translated and completed.
This section is being translated and completed.
This section is being translated and completed.
This section is being translated and completed.
This section is being translated and completed.
Related hospitals
No data yet
Related departments
No data yet
Related doctors
No data yet
This information is for health education only and is not a diagnosis. Please consult a qualified clinician if you feel unwell.